I was diagnosed with a UTI 48 hours ago, I started the prescription of macrobid by ten am. That evening I noticed a thin milky discharge, that was not part of my usual cycle. Has anyone else experienced this? It doesn't have an odor, just a continuous ooze that I have to use a panty liner for. Any feedback would be much appreciated, my doctor just said it could be a side effect, but mainly brushed me off.
- 19 Oct 2011 by Nutritionista88
- 3 December 2013
- macrobid, urinary tract infection, bladder infection, nitrofurantoin, discharge, prescription
Added 19 Oct 2011:
I failed to mention the the 48 hours was a Monday 8 am appointment, symptoms appeared Sunday. This is my first UTI.
Are you sure you have a UTI or do you have bacterial vaginosis or some other vaginal infection? Vaginal infections can often lead to UTI's and many regular Drs do not link the two. Antibiotics can cause Candida or yeast infections but not that fast. You might want to see your GYN to rule out a vaginal infection as well as your UTI.
YES YES YES! Glad to see your question. I started having a watery milky discharge after starting the hydrochlorothiazide also. I went to the gyno and they said I had trich. This was impossible because I hadn't had sex in a VERY long time(years). They prescribed metronidazole and it stopped for about a week then returned. Then my dr called and said I had a UTI. Now I have to go back to dr for another antibiotic. Also want to mention I have had excruciating pain in left mid back which may be related to the UTI, but that's just a guess. Hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Aug 2011 • 2 answers
Updated 7 days ago • 12 answers
Updated 8 Jun 2015 • 2 answers
Updated 6 Apr 2016 • 1 answer
Nitrofurantoin - since it says to take at bedtime, can I take it the following night after having...
Updated 13 Aug 2018 • 1 answer